# SDR DALA1316346710

- Difficulty date: June 23, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 44,455 hours, 16,352 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 612 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L DENTED AT STA 612.  REPAIRED IAW SRM 53-00-03, FIG 201, REPAIR 1.
